Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Facial wasting and Macrolane
Mar 28, 2009

Dear Doc,

First, I want to thank you all for the good work, very helpfull here in Portugal! Second, my question: I have a not-very-severe facial wasting. Last week i have met a plastic doc here in lisbon, called Dr Martin (he is german), a contact given by one of your colegues here in the body. He advise me to fill my face with a substancde called Macrolane. What is your opinion on that? Is it true that if i do the intervention, in those days i dont sleep or am more tired than usual, it will be more noticiable? I feel a bit stupid asking those question, some year ago we all were concerned about survive, now we are concerned about the way we look! I supose thats good news, anyway... Thanks in advance, Paulo from Lisbon!

Response from Dr. Henry

I don't have any personal experience with patients getting hyaluronic acid injections for facial lipoatrophy so I cannot comment directly. There is a limited amount of published info on that product for HIV+ patients with modestly positive results. If any reader would like to post their expeirence with Macrolane please do so. KH



Previous
Severe Muscle Spasms
Next
Atripla depression or me

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement